# SDR AWXA200501188

- Difficulty date: October 7, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 56,673 hours, 32,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Bs 727d-996
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - FLT 289 - ON GROUND IN PHX, REPORTED POSSIBLE TAIL STRIKE.  MAINTENANCE DISCOVERED FUSELAGE CRACK 1 INCH LONG AT STATION 727D STRINGER S-23L AND AFT GALLEY DRAIN MAST DAMAGED.  MAINTENANCE REMOVED DAMAGED AREA AT BS 727D AND BS 996 IAW BOEING 737-300 SRM 53-00-01 AND AMERICA WEST AIRLINES ENGINEERING REQUEST 03-5361-05280-HF1.  FABRICATED DOUBLERS, TRIPLERS, FILLERS, BRACKET CLIPS FOR DRAIN MAST AND TEAR STRAPS FOR CRACKED SKIN IAW AWA ER 03-5361-05280-HF1.  INSTALLED FABRICATED REPAIR PARTS AT BS 727D, STR 23L AND BS 996 IAW BOEING 737-300 SRM 53-00-01 AND AWA ER 03-5361-05280-HF1.
